MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER

BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER
Model Number 3300
Medical Device Problem Codes Defective Device (2588); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory.Visual inspection of the device revealed chipped glass on the lcd touchscreen.Analysis determined the error codes seen in the field were the result of a software issue.Similar product behavior has been seen previously and analysis of those occurrences determined this software issue may result when the model 3300 programmer is attempting to perform an action against a specific feature in the programmer's control center (e.G., multiple application utility or mau) that is no longer available as it was already terminated.This can happen when the programmer is shut down or when "quick starting" another pulse generator (pg) application.This unanticipated event sequence results in the display of an error code, as was seen in this particular case, and the need to restart the programmer to clear the error.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.
 
Event or Problem Description
It was reported that the programmer touch screen was not responding.The product was returned for analysis/repair.No adverse patient effects were reported.

Brand Name
LATITUDE PROGRAMMING SYSTEM
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
PLEXUS ELECTRONICA S DE RL DE CV
paseo del norte no
4640 guadalajara
zapopan, jal 45010
MX   45010
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17078010
Report Number2124215-2023-28984
Device Sequence Number6468844
Product Code OSR
UDI-Device Identifier00802526620201
UDI-Public00802526620201
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3300
Device Catalogue Number3300
Device Lot Number002455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2023
Initial Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown